# SDR SWAA2016040750671

- Difficulty date: April 5, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 42,148 hours, 24,474 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 115A2750
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD UPPER TE SHELF PANEL, OTBD NR 7 SPOILER WEB BRACKET CRACKED.  R & R BRACKET IAW SRM.
